# SDR 9900179928

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Binding
- Location: Nlg  Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE NOSE LANDING GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  FLIGHT CREW DECLARED AN EMERGENCY AND MANUAL GEAR EXTENSION WAS ACCOMPLISHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT NOSE GEAR FORWARD DOOR LINK BINDING.  REPLACED LINK, OPERATIONAL CHECK NORMAL.
